Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 187, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 29, 2013, 2:03 PM PDT for San Bernardino County, California. It was in force for 117 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2013, 2:03 PM PDT (21:03 UTC)
- Expired
- Aug 29, 2013, 4:00 PM PDT
- In force
- 117 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 123 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 3:00 PM PDT | FLASH FLOOD | Joshua Tree, CA | A TRUCK AND TRAILER WERE STRANDED IN SWIFT WATER IN JOSHUA TREE. |
| Aug 29, 3:04 PM PDT | FLASH FLOOD | 1 Ne Joshua Tree, CA | LAW ENFORCEMENT REPORTED THAT FLASH FLOODING HAS CLOSED HIGHWAY 62 AT SUNBURST CIRCLE IN JOSHUA TREE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2121 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
986
WGUS55 KVEF 292103
FFWVEF
CAC071-292300-
/O.NEW.KVEF.FF.W.0187.130829T2103Z-130829T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
203 PM PDT THU AUG 29 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 400 PM PDT.
* AT 159 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS NEAR JOSHUA TREE AND YUCCA
VALLEY...OR 14 MILES WEST OF TWENTYNINE PALMS. THE STORMS
PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
JOSHUA TREE...
YUCCA VALLEY...
JOSHUA TREE LAKE CAMPGROUND...
STATE ROUTE 62 BETWEEN MILE MARKERS 8 AND 26...
AND STATE ROUTE 247 BETWEEN MILE MARKERS 0 AND 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...LOW WATER
CROSSINGS...AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH
FLOODING IS NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3413 11650 3415 11646 3426 11644 3432 11647
3436 11640 3428 11624 3413 11618 3412 11626
3408 11627 3407 11645
$$
WOLCOTT2 follow-up statements
793
WGUS75 KVEF 292143
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
243 PM PDT THU AUG 29 2013
CAC071-292300-
/O.CON.KVEF.FF.W.0187.000000T0000Z-130829T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
243 PM PDT THU AUG 29 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM PDT FOR SOUTH
CENTRAL SAN BERNARDINO COUNTY...
AT 237 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
ALONG STATE ROUTE 62 NEAR YUCCA VALLEY. THE ROAD HAS BEEN CLOSED
UNTIL FLOODING SUBSIDES. THE STORMS PRODUCING HEAVY RAIN WERE
LOCATED NEAR YUCCA VALLEY...MOVING NORTHWEST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
JOSHUA TREE...
YUCCA VALLEY...
JOSHUA TREE LAKE CAMPGROUND...
STATE ROUTE 62 BETWEEN MILE MARKERS 8 AND 26...
AND STATE ROUTE 247 BETWEEN MILE MARKERS 0 AND 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3413 11650 3415 11646 3426 11644 3432 11647
3436 11640 3428 11624 3413 11618 3412 11626
3408 11627 3407 11645
$$
WOLCOTT175
WGUS75 KVEF 292259
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
359 PM PDT THU AUG 29 2013
CAC071-292309-
/O.EXP.KVEF.FF.W.0187.000000T0000Z-130829T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
359 PM PDT THU AUG 29 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM PDT FOR SOUTH
CENTRAL SAN BERNARDINO COUNTY...
TRAINED SPOTTER HAS REPORTED THAT ONLY MINIMAL FLOWING WATER STILL
REMAINS IN THE WARNED AREA. STORMS HAVE PROGRESSED EAST TOWARD
TWENTYNINE PALMS AS OF 400 PM. THE WARNING WILL EXPIRE ON TIME.
LAT...LON 3413 11650 3415 11646 3426 11644 3432 11647
3436 11640 3428 11624 3413 11618 3412 11626
3408 11627 3407 11645
$$
WOLCOTTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 10:33 AM PDT, 3 hours 30 minutes earlier.
Area forecast discussion, Aug 29, 10:33 AM PDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1033 AM PDT THU AUG 29 2013
.SYNOPSIS...AN INFLUX OF MOISTURE WILL RESULT IN THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE AREA THROUGH EARLY
NEXT WEEK WITH THE BEST CHANCES FOR ACTIVITY IN THE AFTERNOON AND
EVENING HOURS. THE PRIMARY HAZARD WITH THUNDERSTORMS WILL BE HEAVY
RAINFALL THAT COULD RESULT IN FLASH FLOODING. THUNDERSTORM CHANCES
ARE EXPECTED TO BE GREATEST THROUGH THIS WEEKEND...THEN DECREASE
SLIGHTLY ON MONDAY AND TUESDAY.
&&
.UPDATE...THE PRIMARY CONCERN FOR TODAY IS THUNDERSTORM DEVELOPMENT
AND THE POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FROM NOON TO 11 PM FOR MOHAVE AND BASICALLY THE EASTERN 2/3
OF SAN BERNARDINO COUNTIES. MORE ISOLATED STORMS ARE EXPECTED NORTH
OF THIS AREA INCLUDING CLARK...LINCOLN...NYE COUNTIES AND PORTIONS
OF DEATH VALLEY. THE AIRMASS HAS MOISTENED FURTHER SINCE YESTERDAY
MORNING WITH 1/2 INCH INCREASE IN PWATS ACROSS THE SOUTH AND AROUND
.25 INCH INCREASE IN THE LAS VEGAS VALLEY. SOME THICKER CLOUD COVER
IS HEADED TOWARDS THE LV VALLEY AND COULD HAMPER HEATING ENOUGH TO
LIMIT TSTORM DEVELOPMENT FOR SEVERAL HOURS. PLANNING ON RUNNING WITH
THE INHERITED FORECAST FOR NOW AND WILL BE LOOKING AT THE
POSSIBILITY OF EXTENDING AND EXPANDING THE CURRENT FLASH FLOOD WATCH
LATER TONIGHT AND/OR FRIDAY.
&&
.PREVIOUS DISCUSSION...246 AM PDT...
.SHORT TERM...WELL GET USED TO THIS EAST COAST STYLE SUMMERTIME
HUMIDITY BECAUSE IT WILL BE AROUND THROUGH THIS WEEKEND. DECAYING
CONVECTION ACROSS SOUTHWESTERN ARIZONA HAS HELPED TO PUSH ADDITIONAL
MOISTURE NORTHWARD AND WESTWARD OVERNIGHT AND THIS HAS KEPT SURFACE
DEWPOINTS WELL INTO THE 60S ACROSS THE MOST OF THE SOUTHERN HALF OF
OUR CWFA OVERNIGHT. WE HAVE HAD A FEW ISOLATED SHOWERS AND
THUNDERSTORMS THAT HAVE MANAGED TO COME AND GO EVEN WITH THE LOSS OF
HEATING...HOWEVER MOST AREAS SHOULD REMAIN FREE OF ANY ACTIVITY
UNTIL LATER TODAY WHEN WE START TO HEAT UP. DEBRIS CLOUDS WILL
LIKELY BE AROUND THROUGH AT LEAST MID-MORNING ACROSS THE SOUTHEAST
CWFA COURTESY OF THE DECAYING CONVECTION OVER SOUTHWESTERN
ARIZONA...HOWEVER...I DO NOT THINK THEY WILL BE THICK ENOUGH TO
SIGNIFICANTLY LIMIT HEATING TODAY.
WE WILL CERTAINLY HAVE SUFFICIENT MOISTURE IN PLACE ACROSS OUR AREA
TODAY THROUGH SATURDAY AS A SOUTHEAST FLOW ALOFT REMAINS IN PLACE.
PWATS ARE FORECAST TO SLOWLY INCREASE ACROSS OUR AREA TODAY AHEAD OF
A WEAK RIPPLE IN THE MID-LEVELS AND THIS COMBINED WITH SUFFICIENT
INSTABILITY SHOULD BE ENOUGH TO TOUCH OFF SHOWERS AND THUNDERSTORMS
MAINLY THIS AFTERNOON AND EVENING. ACTIVITY STILL LOOKS MOST LIKELY
OVER THE SOUTHERNMOST CWFA WHERE MODELS SHOW THE BEST SURFACE CAPE
AT 500 J/KG OR GREATER AND 700-300 MB THETA E VALUES ARE PROGGED TO
EXCEED 340 K. PWATS ARE PROGGED TO BE PUSHING OR EXCEEDING 1.5
INCHES OVER THIS AREA AND IF ANYTHING THE GFS SEEMS TO BE UNDERDONE
ON PWATS BASED ON IPW SENSOR VALUES FROM ACROSS OUR AREA. THE FLASH
FLOOD WATCH FOR THIS AREA LOOKS GOOD AS WITH SO MUCH MOISTURE IN
PLACE THE UNLOAD POTENTIAL WILL BE THERE THIS AFTERNOON AND EVENING
IN ANY SLOWER MOVING OR STRONGER THUNDERSTORMS. CLOUD COVER TODAY
DOES NOT APPEAR AS IF IT WILL BE TOO EXTENSIVE SO HIGH TEMPS SHOULD
COME CLOSE TO OR FALL A DEGREE OR TWO SHORT OF WHAT WE SAW YESTERDAY.
AS WE MOVE INTO TONIGHT AND FRIDAY A DISTURBANCE IN THE MID-LEVELS
ALONG WITH AN INVERTED TROUGH IS FORECAST TO MOVE NORTHWEST ACROSS
NORTHWEST MEXICO TOWARD THE COAST OF SOCAL. THIS FEATURE SHOULD HELP
TO ENHANCE CONVECTION ACROSS OUR AREA ON FRIDAY...HOWEVER THE
QUESTION REMAINS JUST HOW MUCH. SUFFICIENT INSTABILITY IS SHOWN TO
EXIST AREA-WIDE AS WILL THE MOISTURE...HOWEVER...THE BIG QUESTION
WILL BE JUST HOW MUCH CLOUD COVER IS AROUND TO START WITH. THEREFORE
EVEN THOUGH A LOT OF MOISTURE WILL BE AROUND MAKING FLASH FLOODING
THE MOST LIKELY THREAT WITH STORMS...NO FLASH FLOOD WATCHES WILL BE
POSTED FOR FRIDAY AS IF WE SEE TOO MUCH CLOUD COVER...WE WILL WIND
UP WITH MORE IN THE WAY OF LIGHT SHOWERS AND LESS IN THE WAY OF
STRONGER THUNDERSTORMS.
BY SATURDAY THERE IS A LITTLE CHANGE AS MOISTURE AND INSTABILITY
REMAIN IN PLACE. AGAIN ACTIVITY WILL FAVOR THE AFTERNOON AND
EVENING...HOWEVER THE BIG QUESTION REMAINS HOW MUCH CLOUD COVER WILL
BE AROUND AS AGAIN IT COULD LIMIT HEATING. MODEL TIME HEIGHTS ARE
VERY MOIST THROUGHOUT THE COLUMN...HOWEVER...THERE ARE SOME
INDICATIONS SATURDAY MAY SEE MORE CLOUD COVER THAN WHAT WE SEE ON
FRIDAY. SO AGAIN EVEN THOUGH THE MOISTURE WILL BE THERE TO SUPPORT
FLASH FLOODING IN THUNDERSTORMS...NO FLASH FLOOD WATCHES WILL BE
ISSUED AS ACTIVITY COULD TURN OUT TO BE MORE SHOWERY.
HIGH TEMPS WERE A BLEND OF THE ECMWF AND CONTINUITY AND GIVEN THE
CLOUDS AND MOISTURE THEY SHOULD REMAIN BELOW NORMAL.
.LONG TERM...SUNDAY THROUGH THURSDAY...NOT MUCH CHANGE TO PREVIOUS
FORECAST REASONING. MONSOON MOISTURE WILL BE IN PLACE THROUGH THE
PERIOD...WITH THE DEEPEST MOISTURE LIKELY ON SUNDAY AND PERHAPS INTO
MONDAY. AS IS TYPICALLY THE CASE AT LONGER TIME RANGES...THERE IS
MINIMAL MODEL AGREEMENT ON ANY SMALL SCALE FEATURES WHICH COULD HELP
FOCUS CONVECTION ON ANY ONE DAY. HOWEVER...THERE IS SOME MODEL
AGREEMENT THAT THE BIG RIDGE OVER THE CENTRAL STATES WILL GRADUALLY
START TO BUILD WESTWARD BY THE MIDDLE OF THE WEEK...WITH RISING
HEIGHTS POSSIBLY HELPING TO CAP THE AIRMASS. THUS...HAVE SHOWN A
GRADUAL DECREASE IN POPS FROM TUESDAY TO THURSDAY. ALSO SHOWED A
GRADUAL RISE IN TEMPERATURES FOR THE SAME REASON.
&&
.AVIATION...FOR MCCARRAN...WINDS THROUGH TONIGHT WILL FAVOR TYPICAL
DIURNAL DIRECTIONAL TRENDS AWAY FROM ANY SHRA/TSRA ACTIVITY OR
OUTFLOW BOUNDARIES. THUNDERSTORMS WILL GENERALLY MOVE NORTHWARD ON
THIS AFTERNOON AND EVENING SO ANY ACTIVITY THAT DEVELOPS OVER THE
MCCULLOUGH RANGE COULD IMPACT OR COME CLOSE TO KLAS. WILL INCLUDE
VCTS IN THE TAF TO ACCOUNT FOR THIS IN THE AFTERNOON AND EVENING.
OTHERWISE EXPECT SCT-BKN CLOUDS MAINLY AOA 10K-15K FEET WITH LOWER
BASES...CIGS AND VSBY IN AND NEAR ANY SHRA/TSRA.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHRA/TSRA ACTIVITY SHOULD DEVELOP AGAIN MAINLY
AFTER 18Z AND ESPECIALLY AFTER 20Z ON TODAY WITH THE GREATEST
COVERAGE ACROSS MOHAVE...SAN BERNARDINO AND SOUTHERN CLARK COUNTIES.
ISOLATED SHRA/TSRA ELSEWHERE WITH ACTIVITY INITIATING OVER HIGHER
TERRAIN. REDUCED CIGS/VSBY TO MVFR OR LOWER AND GUSTY AND ERRATIC
WINDS OVER 35 KTS ARE POSSIBLE IN AND NEAR ANY SHRA/TSRA. OTHERWISE
WINDS SHOULD FAVOR TYPICAL DIURNAL TRENDS WITH SCT-BKN CLOUDS AOA
10K-15K FEET.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...FLASH FLOOD WATCH FROM NOON MST TODAY THROUGH THIS EVENING FOR
AZZ002-003.
CA...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH THIS EVENING FOR
CAZ524>527.
&&
UPDATE...SALMEN
PREV DISC...STACHELSKI/MORGAN
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Aug 28, 3:53 PM PDT, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 353 PM PDT WED AUG 28 2013 AZZ002-003-CAZ524>527-291400- LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 353 PM PDT WED AUG 28 2013 /353 PM MST WED AUG 28 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS EXPECTED INTO THIS EVENING WITH SOME STORMS PRODUCING BETWEEN 1 AND 2 INCHES OF RAIN. ISOLATED AREAS OF FLASH FLOODING WILL BE POSSIBLE ALONG WITH GUSTY WINDS. STORMS ARE EXPECTED TO DECREASE BY LATE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DEEP MONSOONAL MONSOONAL MOISTURE IS EXPECTED TO MOVE INTO THE AREA THURSDAY AND REMAIN THROUGH THE WEEKEND. THIS MOISTURE COMBINED WITH STRONG INSTABILITY WILL LIKELY LEAD TO AN INCREASE IN THE FLASH FLOODING POTENTIAL THURSDAY AFTERNOON AND EVENING. A FLASH FLOOD WATCH HAS BEEN ISSUED FROM NOON UNTIL 10 PM THURSDAY. MOISTURE AND INSTABILITY IS FORECAST TO REMAIN IN PLACE THROUGH THE WEEKEND LEADING TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WHICH MAY PRODUCE HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY WITHIN THE WATCH AREA. MEANWHILE...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-036-CAZ519>523-NVZ014>022-291400- NORTHWEST PLATEAU-LAKE MEAD NATIONAL RECREATION AREA- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 353 PM PDT WED AUG 28 2013 /353 PM MST WED AUG 28 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FRIDAY AND SATURDAY WILL SEE AN INCREASE IN THUNDERSTORM ACTIVITY AND ASSOCIATED FLASH FLOODING THREAT AS A SURGE OF TROPICAL MOISTURE MOVES INTO THE AREA. THE WEATHER PATTERN WILL REMAIN ACTIVE THROUGH THE THE EARLY PART OF NEXT WEEK WITH THE THREAT OF FLASH FLOODING EXTENDING FURTHER NORTH INTO INYO...ESMERALDA COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 12:56 PM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Aug 29, 1:33 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Aug 29, 2:39 PM PDT | Flash Flood Warning | VEF | San Bernardino | 81 min |
| Aug 29, 3:11 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 94 min |
| Aug 29, 3:51 PM PDT | Flash Flood Warning | VEF | San Bernardino | 114 min |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.